# SDR YENA2019042930225

- Difficulty date: April 23, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 3622
- Aircraft time: 42,086 hours, 14,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR BEAM -Y512 BTW FR 64 TO FR 67 AT GALLEY AREA; REPLACED FLOOR BEAM -Y512 BTW FR 64 TO FR 67 AT AFT GALLEY AREA IAW A320 SRM 51-42-11. WORK ACCOMPLISHED OM AEROMAN NR 2019-133618
